MARATHWADA  MATHEMATICAL SOCIETY,
                   AURANGABAD - 431005 , INDIA
OFFICE BEARERS
LIFE MEMBERS
PATRON MEMBERS
PATRON INSTITUTES
CONFERENCE
BULLETIN
ABOUT US
CONTACT US
Contents Of Volume 5,No.2
S.G.DEO:
PROFESSOR V. LAKSHMIKANTHAM A TRIBUTE
G. S. LADDE:
PROFESSOR V. LAKSHMIKANTHAM :-A BRIEF REVIEW OF CONTRIBUTIONS AND LEGACY
N. U. AHMED:
REGULAR AND MEASURE SOLUTIONS FOR IMPULSIVE EVOLUTION EQUATIOINS ON BNANACH SPACES
C. G. KAPSE:
MATRIX NUMBER THEORY : AN EXAMPLE OF NONUNIQUE FACTORIZATION
G. P. KAWALE:
SOME INTERESTING APPLICATIONS OF INTEGRATION
A.A. MARTYNYUK:
COMPARISON TECHNIQUE IN STABILITY THEORY
S. P. PETHE:
ON P. KOROVKIN’S LAND-MARK THEOREM ON LINEAR POSITIVE OPERATORS
V. SREE HARI RAO & J.V.R. MURTHY:
DATA WAREHOUSING AND MINING AN INDISPENSABLE COMPUTATIONAL TOOL FOR REAL WORLD PROBLEMS
LUIGI SALVADORI & FRANCESCA VISENTIN
CONDITIONAL AND UNCONDITIONAL ASYMPTOTIC STABILITY OF TIME DEPENDENT SETS
G. R. SHENDGE:
A NOTE ON PACTICAL STABILITY RESULTS FOR FUNCTIONAL DIFFERENTIAL EQUATIONS.
A.S.VATSALA :
DEVELOPMENT OF THE METHOD OF GENERALIZED QUASILINEARIZATION
WEI WU & BINGGEN ZHANG:
EXISTENCE OF MULTIPLE POSITIVE SOLUTIONS OF p-LAPLACIAN BOUNDARY VALUE PROBLEMS